WALTER H. C. BURGDORF, M.D.; WILLIAM A. GILMORE, M.D.; RALPH G. GANICK, M.D.
This content is PDF only. Please click on the PDF icon to access.
Cutaneous changes limited to the hands have been described in patients receiving cancer chemotherapy with regimens involving bleomycin. We describe a patient with a peculiar acral erythema treated with high-dose chemotherapy not incorporating bleomycin.
A 50-year-old woman developed dysarthria, expressive aphasia, and fever while on vacation in New England. When examined in the local hospital emergency room, she had a leukocyte count of 18 000/mm3 with numerous immature and blast myelocytes. Bone marrow examination confirmed the diagnosis of acute myelogenous leukemia. Computed tomography showed a left posterior temporal lobe density consistent with a leukemic infiltrate or hemorrhage.
The patient was
BURGDORF WHC, GILMORE WA, GANICK RG. Peculiar Acral Erythema Secondary to High-Dose Chemotherapy for Acute Myelogenous Leukemia. Ann Intern Med. 1982;97:61–62. doi: https://doi.org/10.7326/0003-4819-97-1-61
Download citation file:
Published: Ann Intern Med. 1982;97(1):61-62.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use